MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Concomitant medical products: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that he returned the electrodes and cover patches on (b)(6) 2022, the patient stated that all the electrodes he tried have caused a skin irritation.Now he is getting blisters within an hour.The doctor told the patient to stop using the stimulator for a month.The doctor just told the patient to use aloe vera.After the month is up the patient will start doing the time test with 63b electrodes.The patient stated that he is tired of getting the skin irritation and he is thankful, but he knows that he will get a reaction within 1 or 2 hours.
 
Event or Problem Description
It was reported by the patient that he returned the electrodes and cover patches on (b)(6)2022, the patient stated that all the electrodes he tried have caused a skin irritation.Now he is getting blisters within an hour.The doctor told the patient to stop using the stimulator for a month.The doctor just told the patient to use aloe vera.After the month is up the patient will start doing the time test with 63b electrodes.The patient stated that he is tired of getting the skin irritation and he is thankful, but he knows that he will get a reaction within 1 or 2 hours.No additional patient consequences have been reported.The 63b electrodes were not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections in b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15851310
Report Number0002242816-2022-00139
Device Sequence Number6450443
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number132301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic